# SDR DALA1158411702

- Difficulty date: September 27, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 49,784 hours, 14,193 cycles
- Engine time: 40,120 hours, 5,494 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 311T257011
- Condition: Damaged
- Location: Nr 1 Pylon
- Part time: 40,120 hours, 5,494 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FAIRING 436CL 1 EACH HOLE FOUND OVAL AND SUBJECT FAIRING SKIN.  REPAIRED IAW ER/A 496339-14 REV O.
